| Model Number |
3788 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient lost therapy due to not charging the ipg.The issue was resolved through an ipg replacement.Effective therapy restored post-op.
Additional Manufacturer Narrative
Date of event is estimated.An inoperable implant due to not charging the device was reported to abbott.The device has not been returned for analysis.A review of documentation supplied with the implant states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.